MathSciNet Relay Station
MathSciNet bibliographic data
MR453682 (56 #11942) 10K05
Hlawka, E.; Mück, R. Über eine Transformation von gleichverteilten Folgen. II. (German) Computing (Arch. Elektron. Rechnen) 9 (1972), 127–138.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement